Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 613947, 4 pages
http://dx.doi.org/10.1155/2014/613947
Research Article

A New Look at the Coefficients of a Reciprocal Generating Function

Department of Mathematics and Cybernetics, Wroclaw University of Economics, Komandorska 118/120, 53-345 Wroclaw, Poland

Received 12 June 2014; Accepted 16 August 2014; Published 28 August 2014

Academic Editor: Syed Abdul Mohiuddine

Copyright © 2014 Wiktor Ejsmont. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a special property of free cumulants. We prove that coefficients of a reciprocal generating function correspond to “free cumulants with the first two elements in the same block.”